# SDR NACA20010034

- Difficulty date: September 27, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 32,632 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Supercharger
- Part number: 75372415507
- Part serial: 3160
- Condition: Making Metal
- Location: Nr 1
- Part time: 2,886 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE, SMOKE IN COCKPIT.  SHUTDOWN CABIN HEATERS, ELIMINATED SMOKE.  SUSPECT NR 1 SUPERCHARGER SYSTEM.  PULLED MAGNETIC PLUG ON THE NR 1 CSC, FOUND TO BE FULL OF METAL.  SYSTEM DEFERRED PER MEL 21-1 AT 0800 ON 9-27-01Z.  CSC TO BE REPLACED.
